# SDR CHQA201000230

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 22,970 hours, 21,705 cycles
- Engine: Allsn AE3007A
- Engine time: 13,777 hours, 13,226 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, THE FLIGHT CREW REPORTED THAT  BOTH THE NAV1 AND NAV2 RADIOS WERE DASHED OUT AND HAD BECOME UN-TUNABLE.  THE ONLY NAVIGATIONAL CAPABILITY THAT THE AIRCRAFT HAD OPERABLE WAS THE GPS NAVIGATIONAL UNIT AND WEATHER CONDITIONS WERE TOO LOW TO CONDUCT A GPS APPROACH.  THE FLIGHT CREW DIVERTED TO GRR AND LANDED WITHOUT INCIDENT.  WHEN MAINTENANCE ARRIVED, RE-RACKED THE NAVIGATIONAL UNITS.  OPERATIONAL CHECKS WERE CONDUCTED ON BOTH UNITS AND FOUND TO BE GOOD.
